MathSciNet Relay Station
MathSciNet bibliographic data
MR2146645 60B15 (22D40 43A05 60F05 60G50)
Guivarc'h, Yves; Shah, Riddhi Asymptotic properties of convolution operators and limits of triangular arrays on locally compact groups. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3683–3723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement